Olivier GUÉDON

  • Fiche
  • Publications

Nom: GUÉDON
Prénom: Olivier
Site: UPEM
Bureau: 4B 040
Téléphone: +33 1 60 95 75 41
Situation: Permanent
Statut: Professeur
Équipe de recherche: Analyse en grande dimension
Courriel: olivier.guedon [at] u-pem.fr
Page personnelle: http://perso.math.u-pem.fr/guedon.olivier/
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • On the interval of fluctuation of the singular values of random matrices
    J. Eur. Math. Soc. (JEMS) 6 (2016)      
  • COMMUNITY DETECTION IN SPARSE NETWORKS VIA GROTHENDIECK'S INEQUALITY
    Probability Theory and Related Fields (2016)      
  • Functional Versions of Lp-Affine Surface Area and Entropy Inequalities
    International Mathematics Research Notices (2015)      
  • Small Ball Estimates for Quasi-Norms
    Journal of Theoretical Probability (2015) 1–20     
  • Thin-shell concentration for convex measures
    Studia Mathematica (2014)      
  • Restricted isometry property for random matrices with heavy-tailed columns.
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 352 5 (2014) 431-434     
  • The central limit theorem for linear eigenvalue statistics of the sum of independent random matrices of rank one
    American Mathematical Society Translations: Series 2, 233 1 (2014) 145-164     
  • Sparsity and non-Euclidean embeddings
    Israël Journal of Mathematics 197 1 (2013) 329-345     
  • Condition number of a square matrix with i.i.d. columns drawn from a convex body
    Proceedings of the American Mathematical Society 140 (2012) 987-998     
  • Moment estimates for convex measures
    Electronic Journal of Probability 17 (2012) 101: 1-19     
  • Concentration phenomena in high dimensional geometry
    Concentration et Applications 44 (2012) 47 - 60     
  • Interactions between compressed sensing, random matrices, and high dimensional geometry
    Société Mathématique de France (2012) In press (Panoramas et Synthèses n°37)     
  • On the symmetric average of a body
    Advances in Geometry 11 4 (2011) 615-622     
  • Interpolating thin-shell and sharp large-deviation estimates for isotropic log-concave measures
    Geometric And Functional Analysis 21 5 (2011) 1043-1068     
  • Random embedding from $\ell_p^n$ into $\ell_r^N$
    Mathematische Annalen 350 4 (2011) 953-972     
  • On the isotropic constant of random polytopes
    Advances in Geometry 10 2 (2010) 311-322     
  • Smallest singular value of random matrices with independent columns
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 346 (2008) 853-856     
  • Majorizing measures and proportional subsets of bounded orthonormal systems
    Revista Matemática Iberoamericana 24 3 (2008) 1075-1095     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Marne-la-Vallée
5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne